Simple Search:

Some properties for integro-differential operator defined by a fractional formal


Citation

Abdulnaby, Zainab E. and W. Ibrahim, Rabha and Kilicman, Adem (2016) Some properties for integro-differential operator defined by a fractional formal. SpringerPlus, 5 (1). pp. 1-9. ISSN 2193-1801

Abstract / Synopsis

Recently, the study of the fractional formal (operators, polynomials and classes of special functions) has been increased. This study not only in mathematics but extended to another topics. In this effort, we investigate a generalized integro-differential operator


Download File

[img] PDF
Some properties for integro differential.pdf
Restricted to Repository staff only

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.1186/s40064-016-2563-0
Publisher: SpringerOpen
Keywords: Fractional calculus; Unit disk; Analytic functions; Integral operator; Univalent functions; Fractional differential operator
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 13 Feb 2018 16:56
Last Modified: 13 Feb 2018 16:56
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/s40064-016-2563-0
URI: http://psasir.upm.edu.my/id/eprint/53852
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item